MMN-3429

Existence results for a Kirchhoff-type problem with singularity

  • M. Khodabakhshi, Department of Mathematics and Computer Science, Amirkabir University of Technology, Tehran, Iran, m.khodabakhshi11@gmail.com
  • S. M. Vaezpour, Department of Mathematics and Computer Science, Amirkabir University of Thechnology, Tehran, Iran, vaez@aut.ac.ir
  • M. R. Heidari Tavani, Department of Mathematics, Ramhormoz Branch, Islamic Azad University, Ramhormoz, Iran, m.reza.h56@gmail.com

Abstract



Vol. 22 (2021), No. 1, pp. 351-362
DOI: 10.18514/MMN.2021.3429


Download: MMN-3429